Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 117
HTML articles powered by AMS MathViewer

On semicontinuous fuctions and Baire functions
Robert E. Zink PDF
Trans. Amer. Math. Soc. 117 (1965), 1-9
Large Abelian subgroups of $p$-groups
J. L. Alperin PDF
Trans. Amer. Math. Soc. 117 (1965), 10-20
The dimension theory of certain cardinal algebras
Peter A. Fillmore PDF
Trans. Amer. Math. Soc. 117 (1965), 21-36
Some properties of Pontryagin classes $\textrm {mod}\ 3$
Yasuro╠ž Tomonaga PDF
Trans. Amer. Math. Soc. 117 (1965), 37-42
Some theorems on integral currents
Herbert Federer PDF
Trans. Amer. Math. Soc. 117 (1965), 43-67
$\lambda$-continuous Markov chains
Shu-teh C. Moy PDF
Trans. Amer. Math. Soc. 117 (1965), 68-91
Orbits of $L^{1}$-functions under doubly stochastic transformations
John V. Ryff PDF
Trans. Amer. Math. Soc. 117 (1965), 92-100
The distribution of irreducibles in $\textrm {GF}[q, x]$
David R. Hayes PDF
Trans. Amer. Math. Soc. 117 (1965), 101-127
Implicative semi-lattices
William C. Nemitz PDF
Trans. Amer. Math. Soc. 117 (1965), 128-142
Eigenfunction expansions associated with an integral operator
Marvin Shinbrot PDF
Trans. Amer. Math. Soc. 117 (1965), 143-156
Power series whose sections have zeros of large modulus
J. D. Buckholtz PDF
Trans. Amer. Math. Soc. 117 (1965), 157-166
Integro-differential operators on vector bundles
R. T. Seeley PDF
Trans. Amer. Math. Soc. 117 (1965), 167-204
On a certain class of limit distributions and their domain of attraction
D. Mejzler PDF
Trans. Amer. Math. Soc. 117 (1965), 205-236
Primary ideals and valuation ideals
Robert Gilmer and Jack Ohm PDF
Trans. Amer. Math. Soc. 117 (1965), 237-250
Complete Riemannian manifolds and some vector fields
Yoshihiro Tashiro PDF
Trans. Amer. Math. Soc. 117 (1965), 251-275
A theorem on mappings into Riemann surfaces of infinite genus
Leo Sario PDF
Trans. Amer. Math. Soc. 117 (1965), 276-284
On the computational complexity of algorithms
J. Hartmanis and R. E. Stearns PDF
Trans. Amer. Math. Soc. 117 (1965), 285-306
Reduced products and Horn classes
H. Jerome Keisler PDF
Trans. Amer. Math. Soc. 117 (1965), 307-328
Undefinability of addition from one unary operator
Robert McNaughton PDF
Trans. Amer. Math. Soc. 117 (1965), 329-337
On the behavior of quasiconformal mappings at a point
Edgar Reich and Hubert R. Walczak PDF
Trans. Amer. Math. Soc. 117 (1965), 338-351
A nonhomogeneous eigenfunction expansion
Allan M. Krall PDF
Trans. Amer. Math. Soc. 117 (1965), 352-361
On random walks with a reflecting barrier
Sidney C. Port PDF
Trans. Amer. Math. Soc. 117 (1965), 362-370
Iterates of measurable transformations and Markov operators
Arshag B. Hajian and Yuji Ito PDF
Trans. Amer. Math. Soc. 117 (1965), 371-386
On a certain numerical invariant of link types
Kunio Murasugi PDF
Trans. Amer. Math. Soc. 117 (1965), 387-422
A fixed-point formula for the classical groups over a finite field
Louis Solomon PDF
Trans. Amer. Math. Soc. 117 (1965), 423-440
A characterization of $\Delta _{2}$-sets
B. Scarpellini PDF
Trans. Amer. Math. Soc. 117 (1965), 441-450
Ergodic decompositions induced by certain Markov operators
Benton Jamison PDF
Trans. Amer. Math. Soc. 117 (1965), 451-468
Hyponormal operators and spectral density
J. G. Stampfli PDF
Trans. Amer. Math. Soc. 117 (1965), 469-476
Relative homological algebra and homological dimen- sion of Lie algebras
Byoung-song Chwe PDF
Trans. Amer. Math. Soc. 117 (1965), 477-493
Theory of provable recursive functions
Patrick C. Fischer PDF
Trans. Amer. Math. Soc. 117 (1965), 494-520
Some results on stability in semigroups
L. W. Anderson, R. P. Hunter and R. J. Koch PDF
Trans. Amer. Math. Soc. 117 (1965), 521-529
Nonlinear elliptic boundary value problems. II
Felix E. Browder PDF
Trans. Amer. Math. Soc. 117 (1965), 530-550